# SDR FDEA201911112920

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: A5397822420051
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT @ FR63A UPPER SEAL DEPRESSOR DAMAGED  REMOVED DAMAGED UPPER SEAL DEPRESSOR AT FR 63A IAW A300-600 SRM 51-40-21.  RECEIVED NEW   SEAL   DEPRESSOR P/N A5397822420051 PER A300-600 IPC 53-17-88-05 ITEM 010.  INSTALLED NEW SEAL   DEPRESSOR   IAW A300-600 SRM 51-40-21.
